# SDR VNAA2019122531102

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 37,252 hours, 36,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Condition: Bent
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR REFLECTIVE STRIP WAS FOUND BENT OUT OF PLACE. MAINTENANCE REMOVED AND REPLACED EMERENCY LIGHT FLOOR STRIP TRACK. AND OPERATIONS CHECKED GOOD.
